# SDR DALA2020043002325

- Difficulty date: April 27, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 73,674 hours, 28,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5641 L1 DOOR OUTSIDE EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY BATT ASSY AT M731 LOCATION PER AMM 33-51. OPS CK NML. (7171914)
